Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001B00B30")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 15777

  • Page / 632

Export

Selection :

  • and

On the reduction of the multidimensional stationary Schrödinger equation to a first-order equation and its relation to the pseudoanalytic function theoryKRAVCHENKO, Vladislav V.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 4, pp 851-868, issn 0305-4470, 18 p.Article

Energy method for Boltzmann equationLIU, Tai-Ping; TONG YANG; YU, Shih-Hsien et al.Physica. D. 2004, Vol 188, Num 3-4, pp 178-192, issn 0167-2789, 15 p.Article

Equilibrium of charges and differential equations solved by polynomialsLOUTSENKO, Igor.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 4, pp 1309-1321, issn 0305-4470, 13 p.Article

Finite-dimensional reductions of the discrete Toda chainKAZAKOVA, T. G.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 33, pp 8089-8102, issn 0305-4470, 14 p.Article

Implicit solutions of PDEsFAIRLIE, D. B.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 20, pp 5375-5382, issn 0305-4470, 8 p.Article

Inverse approach to study the planar polynomial vector field with algebraic solutionsSADOVSKAIA, N; RAMIREZ, R.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 12, pp 3847-3868, issn 0305-4470, 22 p.Article

Isospectral membranes: a connection between shape and densityKNOWLES, Ian W; MCCANHY, Maeve L.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 33, pp 8103-8109, issn 0305-4470, 7 p.Article

Distributions: Opérations et dérivées = Distributions : operations and derivativesDOISY, Michel.Techniques de l'ingénieur. Sciences fondamentales. 2004, Vol AFM2, Num AF144, AF144.1-AF144.15Article

A Riemann problem whose viscosity solutions contain δ-measuresJOSEPH, K. T.Asymptotic analysis. 1993, Vol 7, Num 2, pp 105-120, issn 0921-7134Article

A dynamical approach to symplectic and spectral invariants for billiardsAMIRAN, E. Y.Communications in mathematical physics. 1993, Vol 154, Num 1, pp 99-110, issn 0010-3616Article

Analytical evaluation of a class of phase-modulated lattice sumsALLEN, S; PATHRIA, R. K.Journal of mathematical physics. 1993, Vol 34, Num 4, pp 1497-1507, issn 0022-2488Article

Approximating pseudopotentials and inverse scattering problems for perturbed nonlinear equationsALEXEYEV, A. A.Physics letters. A. 1993, Vol 177, Num 3, pp 203-210, issn 0375-9601Article

Coupled-channel scattering and separation of coupled differential equations by generalized Darboux transformationsCANNATA, F; IOFFE, M. V.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 3, pp L89-L92, issn 0305-4470Article

Global existence and asymptotic stability of solutions to the Cauchy problem for wave propagation in nonlinear dielectric mediaBELLOUT, H; BLOOM, F.Nonlinear analysis. 1993, Vol 20, Num 4, pp 439-460, issn 0362-546XArticle

Karp's theorem in elastodynamic inverse scatteringMARTIN, P. A; DASSIOS, G.Inverse problems. 1993, Vol 9, Num 1, pp 97-111, issn 0266-5611Article

Mathematical models for hysteresisMACKI, J. W; NISTRI, P; ZECCA, P et al.SIAM review (Print). 1993, Vol 35, Num 1, pp 94-123, issn 0036-1445Article

Spectral representation and scattering theory for the wave equation with two unbounded mediaROACH, G. F; BO ZHANG.Mathematical proceedings of the Cambridge Philosophical Society. 1993, Vol 113, Num 2, pp 423-447, issn 0305-0041Article

The equations of stationary, incompressible magnetohydrodynamics with mixed boundary conditionsMEIR, A. J.Computers & mathematics with applications (1987). 1993, Vol 25, Num 12, pp 13-29, issn 0898-1221Article

Evaluation of a certain class of Eulerian integralsRAINA, R. K; SRIVASTAVA, H. M.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 3, pp 691-696, issn 0305-4470Article

Existence and stability of asymptotically oscillatory triple pulsesALEXANDER, J. C; JONES, C. K. R. T.Zeitschrift für angewandte Mathematik und Physik. 1993, Vol 44, Num 2, pp 189-200, issn 0044-2275Article

Existence of black hole solutions for the Einstein-Yang/Mills equationsSMOLLER, J. A; WASSERMAN, A. G; YAU, S.-T et al.Communications in mathematical physics. 1993, Vol 154, Num 2, pp 377-401, issn 0010-3616Article

Factorization of random Jacobi operators and Bäcklund transformationsKNILL, O.Communications in mathematical physics. 1993, Vol 151, Num 3, pp 589-605, issn 0010-3616Article

Generating function for the product of the associated Laguerre and Hermite polynomialsMENDAS, I.Journal of physics. A, mathematical and general. 1993, Vol 26, Num 3, pp L93-L95, issn 0305-4470Article

Hamiltonian structure and dynamical system associated with the BKP hierarchyCHANDANA GHOSH; CHOWDHURY, A. R.Journal of the Physical Society of Japan. 1993, Vol 62, Num 3, pp 851-853, issn 0031-9015Article

Integrable four-dimensional symplectic maps of standard typeMCLACHLAN, R. I.Physics letters. A. 1993, Vol 177, Num 3, pp 211-214, issn 0375-9601Article

  • Page / 632